Coverart for item
The Resource Discrete orthogonal polynomials : asymptotics and applications, J. Baik [and others]

Discrete orthogonal polynomials : asymptotics and applications, J. Baik [and others]

Label
Discrete orthogonal polynomials : asymptotics and applications
Title
Discrete orthogonal polynomials
Title remainder
asymptotics and applications
Statement of responsibility
J. Baik [and others]
Contributor
Subject
Language
eng
Summary
"This book describes the theory and applications of discrete orthogonal polynomials - polynomials that are orthogonal on a finite set. Unlike other books, Discrete Orthogonal Polynomials addresses completely general weight functions and presents a new methodology for handling the discrete weights case." "J. Baik, T. Kriecherbauer, K.T.-R. McLaughlin & P.D. Miller focus on asymptotic aspects of general, nonclassical discrete orthogonal polynomials and set out applications of current interest. Topics covered include the probability theory of discrete orthogonal polynomial ensembles and the continuum limit of the Toda lattice. The primary concern throughout is the asymptotic behavior of discrete orthogonal polynomials for general, nonclassical measures, in the joint limit where the degree increases as some fraction of the total number of points of collocation. The book formulates the orthogonality conditions defining these polynomials as a kind of Riemann-Hilbert problem and then generalizes the steepest descent method for such a problem to carry out the necessary asymptotic analysis."--Jacket
Member of
Action
digitized
Cataloging source
REB
Dewey number
515/.55
Illustrations
illustrations
Index
index present
Language note
In English
LC call number
QA404.5
LC item number
.D57 2007
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
http://library.link/vocab/relatedWorkOrContributorDate
1973-
http://library.link/vocab/relatedWorkOrContributorName
Baik, Jinho
Series statement
Annals of mathematics studies
Series volume
no. 164
http://library.link/vocab/subjectName
  • Orthogonal polynomials
  • MATHEMATICS
  • MATHEMATICS
  • MATHEMATICS
  • Orthogonal polynomials
  • Orthogonale Polynome
  • Asymptotik
Label
Discrete orthogonal polynomials : asymptotics and applications, J. Baik [and others]
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 163-166) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Asymptotics of General Discrete Orthogonal Polynomials in the Complex Plane -- Applications -- An Equivalent Riemann-Hilbert Problem -- Asymptotic Analysis -- Discrete Orthogonal Polynomials: Proofs of Theorems Stated in 2.3 -- Universality: Proofs of Theorems Stated in 3.3
Control code
793400543
Dimensions
unknown
Extent
1 online resource (vi, 170 pages)
Form of item
online
Isbn
9781299224124
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1515/9781400837137
Other physical details
illustrations
http://library.link/vocab/ext/overdrive/overdriveId
22573/ctt2613xp
Reproduction note
Electronic reproduction.
Specific material designation
remote
System control number
(OCoLC)793400543
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.
Label
Discrete orthogonal polynomials : asymptotics and applications, J. Baik [and others]
Publication
Bibliography note
Includes bibliographical references (pages 163-166) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Asymptotics of General Discrete Orthogonal Polynomials in the Complex Plane -- Applications -- An Equivalent Riemann-Hilbert Problem -- Asymptotic Analysis -- Discrete Orthogonal Polynomials: Proofs of Theorems Stated in 2.3 -- Universality: Proofs of Theorems Stated in 3.3
Control code
793400543
Dimensions
unknown
Extent
1 online resource (vi, 170 pages)
Form of item
online
Isbn
9781299224124
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1515/9781400837137
Other physical details
illustrations
http://library.link/vocab/ext/overdrive/overdriveId
22573/ctt2613xp
Reproduction note
Electronic reproduction.
Specific material designation
remote
System control number
(OCoLC)793400543
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...